Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legislatorgov

Post-accutane - Its been almost a month

Recommended Posts

Hey everybody, I've been off accutane for a month. This is directed to all those who have been on accutane

1) How long does it take for the redness to go away

2) I noticed my hairline receeded a bit while on accutane. Does this come back?

THX! All posts appreciated

Share this post


Link to post
Share on other sites

The redness will subside as the weeks go on....it varies really as to when it will go fully.

After washing just apply a suitable moisturiser,preferably Vaseline Derma Care and this will ease it alot.

Hair loss is normal while on Accutane....and everything should return to normal as your sytem rebalances.

Thats provided you werent going bald in the first place lol tongue.gif

Share this post


Link to post
Share on other sites

1. The redness is supposed to go away itself, but I don't buy that. If you are really impatient like me, you might want to try something like lactic acid peel down the road(wait at least 6 months though). I've used a kojic acid skin lightener and it seems to do the trick on a few red spots.

2. Hair loss? I never heard about that. It didn't happen to me, so I can't help you there.

BTW, I hope you don't have to go back on Accutane again.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×